I've been on Suboxone for 7 years now. I am prescribed 16mg a day. Needless to say I am tired of depending on this drug and want to be off of it. It's been a crutch for too long. I pay $75 every three weeks for a Dr's visit just to be weighed and have my blood pressure taken. They don't even drug test me. I've read posts from other people about the horrible dreams of their teeth falling out. I have those as well. My bottom teeth are chipping and my tongue is always sore. I won't get into what the back of my bottom teeth look like. I take care of my teeth, none of this should be happening. Before this turns into a ramble of woe is me. I'd like to hear from others on tapering off. I'm actually two days in of not taking anything because I was unable to get to my visit which is rescheduled for tomorrow. It looks like now I may not even be able to make that. I'd just really need to hear from someone please.
I've been on subs for 3 years ), every day. Not high doses. Roughly 2mg/day. I've now tapered to .5 mg/day (or longer if I can stand it). Next week I'm tapering down to .25 mg/day or longer if I can stand it. If I do that for another week, then switch to .25 every day or so, waiting longer and longer in between doses, if over an extended period of time (a month or so) do you think i will still feel wds if I taper ever so gradually? I know every time I lower my dosage or go for longer without it I'm going to feel some wds. But if i wd a little at a time will that prevent the full blown withdrawals at the end? After a few months of skipping .25 doses every other day or so how bad could it be? Idk if that's an option for you but that's what I'm doing
I think these subs do more damage than anything.Doctors just quit, and for other Doctors it is nothing but a cash cow. The government limits some doctors as to how many patients they can have, and they have to take a 7 hour class to get a sub doc.Meanwhile these same Dr.s can prescribe powerful narcotics. I think it is so much easier just to get off reg. opiates.Bottom line I think it's harder to get off subs than anything.
I agree with you that getting off the subs is harder than getting off the opiates. I've been trying to get off for a while now. I'm down to 1 mg a day. I can't stand the way I feel. Sometimes I can't think straight. I just want to be normal again...
I read your post, and was wondering if the taper worked out for you ? I'm trying to do the same thing, I'm down to 1mg I'm going to try .5mg and hopefully I won't feel so bad. I can't stand the way I feel, like the subs turned on me and I feel a little high on them which I DON'T want ! How are you doing now? are you still tapering or were you able to stop? I would love to here from you...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.